Asymptotic properties of solutions of a system of Emden–Fowler type
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1498-1504
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a3,
author = {J. D. Mirzov},
title = {Asymptotic properties of solutions of a system of {Emden{\textendash}Fowler} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1498--1504},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a3/}
}
J. D. Mirzov. Asymptotic properties of solutions of a system of Emden–Fowler type. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1498-1504. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a3/